Sums of r-Lah numbers and r-Lah polynomials

Gábor Nyul, Gabriella Rácz


The total number of partitions of a finite set into nonempty ordered subsets such that r distinguished elements belong to distinct ordered blocks can be described as sums of r-Lah numbers. In this paper we study this possible variant of Bell-like numbers, as well as the related r-Lah polynomials.


Summed r-Lah numbers, r-Lah polynomials

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications